RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 5, Pages 769–777 (Mi mz8453)  

Problem of the construction of exceptional sets of entire curves

V. A. Babets

Kharkiv State University

Full text: PDF file (492 kB)

English version:
Mathematical Notes, 1979, 26:5, 878–883

Bibliographic databases:

UDC: 513
Received: 20.04.1976

Citation: V. A. Babets, “Problem of the construction of exceptional sets of entire curves”, Mat. Zametki, 26:5 (1979), 769–777; Math. Notes, 26:5 (1979), 878–883

Citation in format AMSBIB
\Bibitem{Bab79}
\by V.~A.~Babets
\paper Problem of the construction of exceptional sets of entire curves
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 5
\pages 769--777
\mathnet{http://mi.mathnet.ru/mz8453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555027}
\zmath{https://zbmath.org/?q=an:0424.30020}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 5
\pages 878--883
\crossref{https://doi.org/10.1007/BF01159200}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979KA25000012}


Linking options:
  • http://mi.mathnet.ru/eng/mz8453
  • http://mi.mathnet.ru/eng/mz/v26/i5/p769

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:91
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020